5 doctors weighed in:

When BP is 164/111 and pulse 102 even with meds what should be done? No other symptoms only headache known rt minimal lung collapse hbp tachycardic

5 doctors weighed in
Dr. Steven Guyton
Surgery - Thoracic
4 doctors agree

In brief: Needs evaluation

The blood pressure is too high.
At this level it will cause damage to blood vessels throughout the body. The rapid heart rate or tachycardia is likely an indication of something additional going on. This requires a careful physician's evaluation.

In brief: Needs evaluation

The blood pressure is too high.
At this level it will cause damage to blood vessels throughout the body. The rapid heart rate or tachycardia is likely an indication of something additional going on. This requires a careful physician's evaluation.
Dr. Steven Guyton
Dr. Steven Guyton
Thank
Dr. Rick Koch
Internal Medicine - Cardiology
1 doctor agrees

In brief: May need

Different BP meds...Talk to your physician.

In brief: May need

Different BP meds...Talk to your physician.
Dr. Rick Koch
Dr. Rick Koch
Thank
Get help from a real doctor now
Dr. Mark Pack
Board Certified, Surgery
27 years in practice
3M people helped
Continue
108,000 doctors available
Read more answers from doctors